Volume 51 (No 1-2021)

Click here to download full PDF version of Volume 51 (No 1-2021)

CONTENTS

1. PARAMETRIC SET-VALUED OPTIMIZATION PROBLEMS UNDER GENERALIZED CONE CONVEXITY


By

¹Koushik Das and Chandal Nahak²

¹Department of Mathematics, Taki Government College, Taki - 743429, West Bengal, India

²Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur - 721302, West Bengal, India

Email:koushikdas.maths@gmail.com; cnahak@maths.iitkgp.ac.in

(Received : February 11, 2020; Revised: February 19, 2021)

1-11 [Download]

2. ON THE RATE OF CONVERGENCE OF WAVELET FOURIER SERIES


By

Varsha Karanjgaokar

Department of Mathematics,Government N.P.G.College of Science Raipur-492010, Chhattisgarh, India

Email:vardhakar@yahoo.com

Namrata Shrivastav

Government Kavyopadhyay Hiralal College, Abhanpur 493661, Chhattisgarh, India

Email:namrata.shrivastav1902@gmail.com

Snehal Rahatgaonkar

Maharaja Agrasen International College, Raipur 492001, Chhattisgarh, India

Email:snehal.gulkari@gmail.com

(Received : March 17, 2020; Revised: July 30, 2020; In final form : April 08, 2021)

12-18 [Download]

3. APPLICATION OF GRAPH IN CONE PENTAGONAL METRIC SPACES


By

Shishir Jain and Pooja Chaubey

Shri Vaishnav Vidyapeeth Vishwavidyalaya,

Indore-453555, Madhya Pradesh, India

Email:chaubey.pooja8991@gmail.com

(Received : May 09, 2020; Revised: March 26, 2021; In final form : April 04, 2021)

19-24 [Download]

4. PROPERTIES OF CERTAIN CLASS OF MEROMORPHIC FUNCTIONS WITH POSITIVE COEFFICIENTS INVOLVING POLYLOGARITHM FUNCTION


By

Akanksha Sampat Shinde

Department of Mathematics, VPM’s BN Bandodkar College of Science,

Thane West - 422 601, Maharastra, India.

Email:akankshashinde1202@gmail.com

Rajkumar N. Ingle

Department of Mathematics,

Bahirji Smarak Mahavidyalay, Bashmathnagar - 431 512, Hingoli Dist., Maharastra, India.

Email:ingleraju11@gmail.com

P. Thirupathi Reddy

Department of Mathematics, Kakatiya University, Warangal- 506 009, Telangana, India.

Email:reddypt2gmail.com

( Received : June 01, 2020; Revised : February 08, 2021 ; Final form: March 23, 2021)

25-33 [Download]

5. MATHEMATICAL STUDY OF FRACTIONAL DIABETES MODEL VIA A MODIFIED ANALYTICAL METHOD


By

Anju Devi and Manjeet Jakhar

Department of Mathematics, NIILM University, Kaithal-136027, Haryana, India

Email:anju.gill11@gmail.com, dr.manjeet.jakhar@gmail.com

(Received : June 03, 2020; Revised : February 18, 2021 ; In final form : April 23, 2021 )

34-41 [Download]

6. FIXED POINT THEOREMS FOR DUALISTIC EXPANDING MAPPING IN DUALISTIC PARTIAL METRIC SPACES


By

Manoj Ughade¹, Sachin Dev Kushwaha² and Pannalal Sanodia³

¹Department of Postgraduate Studies and Research in Mathematics, Jaywanti Haksar Government Post Graduate

College, College of Chhindawara University, Betul-460001, Madhya Pradesh, India

²Department of Mathematics, IES College of Technology, College of University of Technology of Madhya Pradesh,

Bhopal-462010, Madhya Pradesh, India

³Department of Mathematics and Research Center, Institute for Excellence in Higher Education (Autonomous

College), Bhopal-462026, Madhya Pradesh, India

Correspondence should be addressed to Sachin Dev Kushwaha; Email:kushwahsachindev15@gmail.com

(Received : June 09 , 2020 ; Revised in final form : March 08 , 2021 )

42-48 [Download]

7. A NOTE ON GENERALIZED GOL’DBERG ORDER AND GENERALIZED GOL’DBERG TYPE OF ENTIRE FUNCTION OF SEVERAL COMPLEX VARIABLES REPRESENTED BY MULTIPLE DIRICHLET SERIES


By

Chinmay Biswas Department of Mathematics,

Nabadwip, Vidyasagar College

Nabadwip (Nadia)-741302, West Bengal, India.

Email:chinmay.shib@gmail.com

Biswajit Saha

Department of Mathematics, Government General Degree College

Muragachha, Nakashipara (Nadia)-741154, West Bengal, India.

Email:sahaanjan11@gmail.com, sahabiswajitku@gmail.com

Tanmay Biswas

Rajbari, Rabindrapally, R. N. Tagore Road

P.O. Krishnagar, (Nadia)-741101, West Bengal, India.

Email:tanmaybiswas_math@rediffmail.com

(Received : October 07, 2020; Revised : October 23, 2020; Final form: February 24, 2021)

49-56 [Download]

8. INTEGRAL AVERAGES FOR MULTI- INDEX MITTAG-LEFFLER FUNCTIONS VIA DOUBLE DIRICHLET MEASURES AND RELATED FRACTIONAL DERIVATIVES


By

Meena Kumari Gurjar

Department of Mathematics and Statistics

Jai Narain Vyas University, Jodhpur-342005 (Raj.), India

Email:meenanetj@gmail.com

(Received : October 10, 2020; Revised : October 14, 2020; Final form : April 23, 2021)

57-63 [Download]

9. A NEW APPROACH TO THE STUDY OF FIXED POINT THEORY FOR EXPANSIVE MAPPINGS


By

Priya Shahi

St. Andrew’s College of Arts, Science and Commerce

St. Domnic Road, Bandra West-400050, Mumbai, Maharashtra, India

Email:p.shahi@standrewscollege.ac.in

(Received : October 28, 2020; Revised : April 13, 2021)

64-67 [Download]

10. SOME FIXED POINT THEOREMS FOR (F, t)-CONTRACTIVE MAPPINGS ON INCOMPLETE METRIC SPACES


By

Deepak Khantwal* ¹, U. C. Gairola² , Gopi Prasad³ and A. Chauhan

¹,Department of Mathematics, Graphic Era Hill University,

Dehradun-248002, Uttarakhand, India

²Department of Mathematics, H.N.B. Garhwal University

BGR Campus, Pauri Garhwal-246001, Uttarakhand, India

³Department of Mathematics, H.N.B. Garhwal University

Birla Campus, Srinagar(Garhwal)-246174, Uttarakhand, India

Email:deepakkhantwal15@gmail.com*1, ucgairola@rediffmail.com², gopiprasad12@gmail.com³, ahichauhangolu@gmail.com

(Received: December 03, 2020; Revised: December 15, 2020; In final form : March 23, 2021)

68-73 [Download]

11. OME GENERALIZED SUBCLASSES OF BI-UNIVALENT FUNCTIONS DEFINED WITH SUBORDINATION


By

Gurmeet Singh¹ , Gagandeep Singh² and Gurcharanjit Singh³

¹Department of Mathematics,GSSDGS Khalsa College, Patiala-147001, Punjab, India.

Email:meetgur111@gmail.com

²Department of Mathematics, Khalsa College, Amritsar-143001, Punjab, India.

Email:kamboj.gagandeep@yahoo.in

³Research Scholar, Dept. of Mathematics, Pbi. University, Patiala-147002, Punjab, India.

Dept. of Mathematics, GNDU College, Chungh(Tarn Taran)-143304, Punjab, India.

Email:dhillongs82@yahoo.com

(Received: February 14, 2021 ; Revised in final form : March 09, 2021)

74-78 [Download]

12. SOLVING FRACTIONAL DIFFERENTIAL EQUATIONS CHARACTERIZING THE DYNAMICS OF A CURRENT COLLECTION SYSTEM FOR AN ELECTRIC

LOCOMOTIVE USING SHANNON WAVELET


By

Devendra Chouhan

Department of Mathematics Symbiosis University of Applied Sciences, Indore-453112, Madhya Pradesh, India.

Email:dchouhan100@gmail.com

R. S. Chandel

Department of Mathematics Government Geetanjali Girls College, Bhopal-462038, Madhya Pradesh, India.

Email:rs_chandel2009@yahoo.co.in

Uday Dolas

Department of Mathematics C. S. A. Government Postgraduate College, Sehore-466001, Madhya Pradesh, India.

Email:udolas@gmail.com

(Received : December 12, 2020 ; Revised in final form : March 22, 2021)

79-87 [Download]

13. APPROXIMATE SOLUTION OF FRACTIONAL RICCATI DIFFERENTIAL EQUATION USING SUMUDU DECOMPOSITION METHOD


By

Nagesh B. Manjare and Hambirrao T. Dinde

Department of Mathematics, Shivaji University, Kolhapur 416004, Maharashtra, India.

Email:nageshmanjare@gmail.com; drhtdmaths@gmail.com

(Received : May 01, 2020; Revised : August 02, 2020 : Final form : April 20, 2021 )

88-100 [Download]

14. ON SIMPLE BOUNDS FOR INVERSE HYPERBOLIC SINE AND INVERSE HYPERBOLIC TANGENT FUNCTIONS


By

Ramkrishna M. Dhaigude, Sumedh B. Thool

Department of Mathematics, Government Vidarbha Institute of Science and Humanities, Amravati-444604, Maharashtra, India Email:rmdhaigude@gmail.com, sumedhmaths@gmail.com

Yogesh J. Bagul

Department of Mathematics, K. K. M. College, Manwath, Dist: Parbhani-431505, Maharashtra, India

Email:yjbagul@gmail.com

and

Vinay M. Raut

Department of Mathematics, Shri. Shivaji Science College Amravati-444603, Maharashtra, India

Email:vinayraut18@gmail.com

(Received : April 04, 2021 ; Revised : April 22, 2021)

101-108 [Download]

15. FRACTIONAL INTEGRAL OPERATORS IN RELATIONSHIP WITH R-FUNCTION


By

Naseer Ahmad Malik

Department of Mathematics Government Degree College, Sumbal, Sonawari, Bandipora-193501, Jammu and Kashmir, India. Email:drnaseerulhassan@gmail.com

Farooq Ahmad

Department of Mathematics Government College for Women, Nawakadal-190001, Jammu and Kashmir, India.

Email:sheikhfarooq85@gmail.com

D. K. Jain

Department of Mathematics Madhav Institute of Technology and Science, Gwalior-474005, Madhya Pradash, India.

Email:jain_dkj@yahoo.co.in

(Received : June 06, 2020; Revised : April 28, 2021)

109-113 [Download]

16. ELECTRON BEAM PLASMA INSTABILITY IN HALL THRUSTER DEVICES


By

Saty Prakash Bharti, Sukhmander Singh

Department of Physics, Central University of Rajasthan, Ajmer, Kishangarh-305817, India,

Email:sukhmandersingh@curaj.ac.in

Sanjeev Kumar and Shravan Kumar Meena

Department of Physics, Motilal Nehru College University of Delhi, Near South campus, Delhi-110021

Email:sukhmandersingh@curaj.ac.in

(Received : April 01, 2021 ; Revised in final form : May 06, 2021)

114-124 [Download]

17. RELATIONS AND IDENTITIES VIA CONTOUR INTEGRAL REPRESENTATIONS INVOLVING HURWITZ-LERCH ZETA TYPE FUNCTIONS FOR TWO VARIABLE SRIVASATAVA-DAOUST FUNCTIONS


By

Hemant Kumar¹ and R. C. Singh Chandel²

¹Department of Mathematics D. A-V. Postgraduate College Kanpur-208001, Uttar Pradesh, India

Email:palhemant2007@rediffmail.com

²Former Head, Department of Mathematics D. V. Postgraduate College Orai -285001, Uttar Pradesh, India

Email:rc_chandel@yahoo.com

(Received : May 12, 2021; In final form : May 17, 2021)

125-132 [Download]

18. ON SOLUTION OF FRACTIONAL ADVECTION -DISPERSION EQUATION USING NHPM


By

Neelu Pareek¹ and Arvind Gupta²

¹Department of Mathematics, Bhagat Singh Government Postgraduate College, Jaora-457226, (Ratlam), Madhya

Pradesh, India

²Department of Mathematics, M. V. M., Bhopal-462011, Madhya Pradesh, India

Email:neelupareek1@gmail.com; arvind533@yahoo.com

(Received : July 29, 2020; Revised : May 23, 2021; In final form : May 28, 2021)

133-141 [Download]

19. HEAT EQUATION OBTAINED BY l -DIFFERENCE OPERATOR CHANGE OF TIME WITH TWO VARIABLES


By

D. Rejin Rose and G. Dominic Babu

Department of Mathematics, Annai Velankanni College,

Tholayavattam-629157, Kanyakumari District,

Affiliated to Manonmaniam Sundaranar University, Abishekapatti,

Tirunelveli- 627012, Tamil Nadu, India.

Email:rejinrosejustes1980@ gmail.com

Received : July 26, 2020; Revised : May 15, 2021 ; In final form: June 27, 2021)

142-151 [Download]

20. A COMMON FIXED POINT THEOREM FOR COMMON E.A. LIKE PROPERTY USING INTEGRAL TYPE INEQUALITY IN INTUITIONISTIC FUZZY METRIC SPACE


By

Rekha Agrawal

Research Scholar, Barkatullah University, Bhopal-462023, Madhya Pradesh, India.

Email:rekhaindia1981@gmail.com

R. S. Chandel

Department of Mathematics, Government Geetanjal Autonomous College, Bhopal-462001, Madhya Pradesh, India. Email:rs_chandel2009@yahoo.co.in

Hasan Abbas

Department of Mathematics, Saifia Science College, Bhopal-462001, Madhya Pradesh, India.

Email:hasanabbas866@gmail.com

(Received : April 08, 2020; Revised: March 23, 2021; In final form : May 30, 2021)

152-158 [Download]

21. INVENTORY MANAGEMENT IN INFLATIONARY ENVIRONMENT UNDER DELAY IN PAYMENTS WITH SHORTAGES


By

Pooja Meena¹ Sita Meena² Anil Kumar Sharma³ AND Ganesh Kumar⁴

¹,⁴Department of Mathematics, University of Rajasthan, Jaipur-302004, Rajasthan, India

²,³Department of Mathematics, R. R. Government College, Alwar-301704, Rajasthan, India

Email: 9285poojameena@gmail.com, sitameena66@gmail.com, anil.sharma.maths@gmail.com,

ganeshmandha1988@gmail.com

(Received: May 11, 2021 ; Revised : May 22, 2021 ; In final form : June 03, 2021)

159-171 [Download]

22. ON THE GROWTH OF COMPOSITE ENTIRE FUNCTIONS WITH FINITE LOGARITHMIC (p, q)-ORDER


By

Chinmay Ghosh¹ , Subhadip Khan² and Sutapa Mondal³

¹,³Department of Mathematics Kazi Nazrul University, Nazrul Road, P.O.- Kalla C.H., Asansol-713340, West Bengal, India

²Jotekamal High School, Village- Jotekamal, Block- Raghunathganj 2, Post- Jangipur, Dist- Murshidabad, Pin- 742213, West Bengal, India

¹chinmayarp@gmail.com, ²subhadip204@gmail.com, ³sutapapinku92@gmail.com

(Received : September 11, 2020, Revised : September 19, 2020 ; Final form : May 07, 2021)

172-181 [Download]

23. INTEGRITY OF SOME DERIVED GRAPHS


By

B. Basavanagoud¹ and Shruti Policepatil²

Department of Mathematics, Karnatak University, Dharwad - 580 003, Karnataka, India

Email:¹b.basavanagoud@gmail.com, ²shrutipatil300@gmail.com

(Received : February 17, 2020 : In format: February 17, 2021; Revised in final form : June 21, 2021 )

182-200 [Download]

24. FINITE AND INFINITE INTEGRAL FORMULAS ASSOCIATED WITH A FAMILY OF INCOMPLETE I-FUNCTIONS


By

Prachi Jain¹ , Neena Gupta² , Arvind Gupta³ and V. P. Saxena⁴

¹Motilal Vigyan Mahavidyalaya, Bhopal -462008, Madhya Pradesh, India.

²Career College, Bhopal -462023, Madhya Pradesh, India.

³Motilal Vigyan Mahavidyalaya, Bhopal -462008, Madhya Pradesh, India.

⁴Sagar Institute of Research, Technology and Science, Ayodhya Bye-pass Road, Bhopal -462041, Madhya Pradesh, India. Email:prachi.jain2804@gmail.com, gneena33@gmail.com, arvind533@yahoo.com and

vinodpsaxena@gmail.com

(Received : October 12, 2020; Revised: November 02, 2020; In final form : June 27, 2021)

201-206 [Download]

25. NUMERICAL ELUCIDATION OF KLEIN-GORDON-ZAKHAROV SYSTEM


By

Ram Dayal Pankaj and Chiman Lal

Department of Mathematics, J.N.V. University, Jodhpur-342001 Rajasthan, India

Email:drrdpankaj@yahoo.com; chimanmongs@gmail.com

( Received : January 20, 2020; Revised : February 07, 2021)

207-212 [Download]

26. SEMI INTEGRATION OF SOME ALGEBRAIC FUNCTIONS


By

M. I. Qureshi and Javid Majid*

Department of Applied Sciences and Humanities

Faculty of Engineering and Technology Jamia Millia Islamia (A Central University), New Delhi -110025, India.

Email:miqureshi_delhi@yahoo.co.in

*Corresponding author: Email:javidmajid375@gmail.com

(Received : February 20, 2021 ; Revised : March 06, 2021 ; In final form : June 29, 2021)

213-218 [Download]

27. LOCALIZED DRUG DISTRIBUTION IN TWO DIMENSIONAL DERMAL REGIONS


By

Archana Sharma¹ and V. P. Saxena²

¹Department of Mathematics, Government Nehru Postgraduate College Ashoknagar-473338, Madhya Pradesh, India

²Former Vice-Chancellor, Jiwaji University, Gwalior-474009, Madhya Pradesh, India

Email:archanaaryaman80@ gmail.com, dr.archanasharma@mp.gov.in; vinodpsaxena@ gmail.com

(Received : January 13, 2021; Revised : February 06, 2021; In final form : June 29, 2021)

219-231 [Download]

28. APPLYING INVERSE WOMERSLEY PROBLEM FOR INDIRECT DATA INTO GOOD QUALITY INPUT DATA FOR MATHEMATICAL MODELS OF BLOOD FLOW IN HUMAN


By

Anand Bansal

Department of Mathematics Government Engineering College, Ajmer-305001, Rajasthan, India

Email:dranandbansal@ecajmer.ac.in

P. Chaturani

Department of Mathematics (Retd.) IIT Powai, Mumbai - 400 076, India.

Email:pcchaturani@yahoo.com

(Received : August 24, 2020 ; Revised : May 04, 2021; In final form : June 28, 2021)

232-238 [Download]

29. SUCCESSIVE INTEGRATION OF CERTAIN MATHEMATICAL FUNCTIONS USING HYPERGEOMETRIC APPROACH


By

Tafaz ul Rahman Shah* , M. I. Qureshi and Javid Majid

Department of Applied Sciences and Humanities

Faculty of Engineering and Technology

Jamia Millia Islamia (A Central University), New Delhi -110025, India.

Email: miqureshi_delhi@yahoo.co.in; javidmajid375@gmail.com

*Corresponding author: tafazuldiv@gmail.com

(Received : January 31, 2021 ; Revised in final form : June 29, 2021)

239-244 [Download]

30. (A(., .), η)-MONOTONE MAPPINGS AND A SYSTEM OF GENERALIZED SET-VALUED VARIATIONAL-LIKE INCLUSION PROBLEM


By

Sumeera Shafiᵃ¹ and Vishnu Narayan Mishrabᵇ²

ᵃDepartment of Mathematics, University of Kashmir, Srinagar-190006, India

ᵇDepartment of Mathematics, Indira Gandhi National Tribal University

Lalpur, Amarkantak-484887, Madhya Pradesh, India

Email:¹sumeera.shafi@gmail.com(Sumeera Shafi)

²vishnunarayanmishra@gmail.com(Vishnu Narayan Mishra)

(Received : April 23, 2021 ; In format June 19, 2021 ; Revised in final form : June 30, 2021)

245-253 [Download]